MathSciNet Relay Station
MathSciNet bibliographic data
MR2580167 35R10 (35B35 35C07 35R09 92D25)
Pan, Shuxia; Li, Wan-Tong; Lin, Guo Existence and stability of traveling wavefronts in a nonlocal diffusion equation with delay. Nonlinear Anal. 72 (2010), no. 6, 3150–3158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement